RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1989, Number 1, Pages 35–41 (Mi ivm8087)  

This article is cited in 5 scientific papers (total in 5 papers)

Extremal perturbations of closed operators

G. G. Islamov


Full text: PDF file (603 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:1, 40–47

Bibliographic databases:

Document Type: Article
UDC: 517.984
MSC: Primary 47A55; Secondary 47A10
Received: 02.12.1987

Citation: G. G. Islamov, “Extremal perturbations of closed operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, no. 1, 35–41; Soviet Math. (Iz. VUZ), 33:1 (1989), 40–47

Citation in format AMSBIB
\Bibitem{Isl89}
\by G.~G.~Islamov
\paper Extremal perturbations of closed operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1989
\issue 1
\pages 35--41
\mathnet{http://mi.mathnet.ru/ivm8087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1015859}
\zmath{https://zbmath.org/?q=an:0694.47011}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1989
\vol 33
\issue 1
\pages 40--47


Linking options:
  • http://mi.mathnet.ru/eng/ivm8087
  • http://mi.mathnet.ru/eng/ivm/y1989/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Islamov, “On the minimum number of orthogonal constraints that eliminate natural oscillations with specific frequencies”, Russian Math. (Iz. VUZ), 47:5 (2003), 75–78  mathnet  mathscinet  zmath
    2. D. A. Sivkov, “Upravlenie spektrom periodicheskikh sistem vozmuscheniyami minimalnogo ranga”, Izv. IMI UdGU, 2005, no. 3(33), 3–94  mathnet
    3. G. G. Islamov, Yu. V. Kogan, “Ob odnom obobschenii metoda Runge–Kutty”, Izv. IMI UdGU, 2006, no. 2(36), 167–172  mathnet
    4. G. G. Islamov, “Nekotorye zadachi teorii lineinykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 1, 17–28  mathnet
    5. B. E. Kanguzhin, D. Dauitbek, “A maximum of the first eigenvalue of semibounded differential operator with a parameter”, Russian Math. (Iz. VUZ), 61:2 (2017), 10–16  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:116
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018